# SDR GTIA2018071202734

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,838 hours, 2,157 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Duct Clamp
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPAIR FUME EVENT IN CABIN. R&R APU IAW AMM 49-11-11 OPS CHECK GOOD. LEAK FOUND AT EXHAUST CLAMP REAR OF APU. (EXHAUST DUCT CLAMP).
